Aarhus University Seal

Bent Ørsted

Estimates for the restriction of automorphic forms on hyperbolic manifolds to compact geodesic cycles

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • 1308.0298

    Submitted manuscript, 309 KB, PDF document

DOI

We find estimates for the restriction of automorphic forms on hyperbolic manifolds to compact geodesic cycles. The geodesic cycles we study are themselves hyperbolic manifolds of lower dimension. The restriction of an automorphic form to such a geodesic cycle can be expanded into eigenfunctions of the Laplacian on the geodesic cycle. We prove exponential decay for the coefficients in this expansion.
Original languageEnglish
JournalInternational Mathematics Research Notices
Volume11
Issue1
Pages (from-to)3209-3236
Number of pages23
ISSN1073-7928
DOIs
Publication statusPublished - 2017

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 55559778